Research article

On some geometric properties and Hardy class of q-Bessel functions

  • Received: 12 December 2019 Accepted: 18 March 2020 Published: 25 March 2020
  • MSC : 30C45, 33C10

  • In this paper, we deal with some geometric properties including starlikeness and convexity of order α of Jackson's second and third q-Bessel functions which are natural extensions of classical Bessel function Jν. In additon, we determine some conditions on the parameters such that Jackson's second and third q-Bessel functions belong to the Hardy space and to the class of bounded analytic functions.

    Citation: İbrahim Aktaş. On some geometric properties and Hardy class of q-Bessel functions[J]. AIMS Mathematics, 2020, 5(4): 3156-3168. doi: 10.3934/math.2020203

    Related Papers:

  • In this paper, we deal with some geometric properties including starlikeness and convexity of order α of Jackson's second and third q-Bessel functions which are natural extensions of classical Bessel function Jν. In additon, we determine some conditions on the parameters such that Jackson's second and third q-Bessel functions belong to the Hardy space and to the class of bounded analytic functions.


    加载中


    [1] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge: Cambridge University Press, 1944.
    [2] M. H. Annaby, Z. S. Mansour, q-Fractional Calculus and Equations (Lecture Notes in Mathematics 2056), Berlin: Springer-Verlag, 2012.
    [3] M. E. H. Ismail, Classical and Quantum Orthogonal Polynomials in One Variable, Cambridge: Cambridge University Press, 2005.
    [4] F. H. Jackson, The basic Gamma-Function and the Elliptic functions, Proc. R. Soc. Lond. A, 76 (1905), 127-144. doi: 10.1098/rspa.1905.0011
    [5] F. H. Jackson, The applications of basic numbers to Bessel's and Legendre's equations, Proc. Lond. Math. Soc., 3 (1905), 1-23.
    [6] H. T. Koelink, R. F. Swarttouw, On the zeros of the Hahn-Exton q-Bessel function and associated q-Lommel polynomials, J. Math. Anal. Appl., 186 (1994), 690-710. doi: 10.1006/jmaa.1994.1327
    [7] M. E. H. Ismail, The zeros of basic Bessel function, the functions Jν+αx(x), and associated orthogonal polynomials, J. Math. Anal. Appl., 86 (1982), 1-19.
    [8] L. D. Abreu, A q-sampling theorem related to the q-Hankel transform, Proc. Amer. Math. Soc., 133 (2005), 1197-1203. doi: 10.1090/S0002-9939-04-07589-6
    [9] İ. Aktaş, Á. Baricz, Bounds for the radii of starlikeness of some q-Bessel functions, Results Math., 72 (2017), 947-963. doi: 10.1007/s00025-017-0668-6
    [10] İ. Aktaş, H. Orhan, On Partial sums of Normalized q-Bessel Functions, Commun. Korean Math. Soc., 33 (2018), 535-547.
    [11] İ. Aktaş, H. Orhan, Bounds for the radii of convexity of some q-Bessel functions, Bull. Korean Math. Soc., 57 (2020), 355–369.
    [12] M. H. Annaby, Z. S. Mansour, O. A. Ashour, Sampling theorems associated with biorthogonal q-Bessel functions, J. Phys. A, 43 (2010), Art. No. 295204.
    [13] M. E. H. Ismail, M. E. Muldoon, On the variation with respect to a parameter of zeros of Bessel and q-Bessel functions, J. Math. Anal. Appl., 135 (1988), 187-207. doi: 10.1016/0022-247X(88)90148-5
    [14] T. H. Koornwinder, R. F. Swarttouw, On q-analogues of the Hankel and Fourier transforms, Trans. Amer. Math. Soc., 333 (1992), 445-461.
    [15] Á. Baricz, D. K. Dimitrov, I. Mező, Radii of starlikeness and convexity of some q-Bessel functions, J. Math. Anal. Appl., 435 (2016), 968-985. doi: 10.1016/j.jmaa.2015.10.065
    [16] Á. Baricz, Bessel transforms and Hardy space of generalized Bessel functions, Mathematica, 48 (2006), 127-136.
    [17] P. L. Duren, Theory of $\mathcal{H}^{p}$ spaces, A series of Monographs and Textbooks in Pure and Applied Mathematics, vol. 38, New York and London: Academic Press, 1970.
    [18] S. Owa, M. Nunokawa, H. Saitoh, et al. Close-to-convexity, starlikeness, and convexity of certain analytic functions, App. Math. Letter., 15 (2002), 63-69. doi: 10.1016/S0893-9659(01)00094-5
    [19] H. Silverman, Univalent functions with negative coefficients, Proc. Am. Math. Soc., 51 (1975), 109-116. doi: 10.1090/S0002-9939-1975-0369678-0
    [20] R. Singh, S. Singh, Some sufficient conditions for univalence and starlikeness, Colloq. Math., 47 (1982), 309-314. doi: 10.4064/cm-47-2-309-314
    [21] P. J. Eenigenburg, F. R. Keogh, The Hardy class of some univalent functions and their derivatives, Michigan Math. J., 17 (1970), 335-346.
    [22] I. B. Jung, Y. C. Kim, H. M. Srivastava, The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal. Appl., 176 (1993), 138-147. doi: 10.1006/jmaa.1993.1204
    [23] Y. C. Kim, H. M. Srivastava, Some families of generalized Hypergeometric functions associated with the Hardy space of analytic functions, Prod. Japan Acad., Seri A, 70 (1994), 41-46. doi: 10.3792/pjaa.70.41
    [24] S. Ponnusamy, The Hardy space of hypergeometric functions, Complex Var. Elliptic Equ., 29 (1996), 83-96.
    [25] J. K. Prajapat, S. Maharana, D. Bansal, Radius of Starlikeness and Hardy Space of Mittag-Leffer Functions, Filomat, 32 (2018), 6475-6486. doi: 10.2298/FIL1818475P
    [26] N. Yağmur, Hardy space of Lommel functions, Bull. Korean Math. Soc., 52 (2015), 1035-1046. doi: 10.4134/BKMS.2015.52.3.1035
    [27] N. Yağmur, H. Orhan, Hardy space of generalized Struve functions, Complex Var. Elliptic Equ., 59 (2014), 929-936. doi: 10.1080/17476933.2013.799148
    [28] J. Stankiewich, Z. Stankiewich, Some applications of Hadamard convolutions in the theory of functions, Ann. Univ. Mariae Curie-Sklodowska, 40 (1986), 251-265.
    [29] T. H. MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc., 104 (1962), 532-537. doi: 10.1090/S0002-9947-1962-0140674-7
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(674) PDF downloads(300) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog